# SDR 96ZZZX1710

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1465E
- Make and model: Cessna 172N
- Aircraft serial: 17271012
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Geartooth
- Part number: 10382894
- Condition: Broken
- Location: Lt Magneto
- Component: Bendix, DYRN2021
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO DUE TO ROUGH ENGINE.  FOUND A TOOTH BROKEN OFF OF LEFT DISTRIBUTOR GEAR.  MAGNETO WAS ON A LYCOMING FACTORY OVERHAUL.  MAGNETO WAS OVERHAULED BY ELECTRO SYSTEMS, INC.
